Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from slight light headedness, taking Lisinopril. Is it side effect of the tab?

hi .I am taking 5mg of lisinopril a day for my blood pressure and doing okay with readings around 129/72 and a pulse rate of around 69. I read that lightheadness is a side effect in the beginning till the meds take affect. I m only on it 2 weeks,and do experience slight light headness. Can I wait a bit longer before bringing it to my doctor s attention? Also,can I take Cholestoff while under this med? I read it might raise BP . thanks
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for choosing health care magic for posting your query.
From the description that you have given, it appears that your BP is well controlled with lisinopril- an ACE inhibitor. Lisinopril does cause lightheadedness but this gets settled with 2-4 weeks. i think you can wait a couple of weeks before you can jump to change the medications. Regarding headache and lisinopril, lisinopril is i-nfact sometimes used for treatment of migraine headaches. hence you need not be concerned as of now. Secondly regarding taking Cholestuff, I would personally discourage you to take any other products other than allopathy. You should take them when allopathy is not benefiting you, but in your case things are quite fine and hence you should refrain.
Hope I am able to solve your concerns.
If you need any further help in detail, I will be more than happy to help you.
Wish you good health.
Dr. Pooja Reddy MD
Answered: Sun, 17 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor